# SDR DL757951073

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate Openings
- Condition: Corrosion
- Location: Rt Wing Lwr Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND ALL TANK PLATE OPENINGS IN RT WING LOWER SKIN TO HAVE FRETTING WEAR AND CORROSION.  REMOVED CORROSION AND FRETTING DAMAGE PER SRM 57-20-01.  ROTO PEENED TANK PLATE OPENINGS PER SRM 57-20-01.  DYE CHECKED PER SRM 57-20-01.  NO CRACKS FOUND.
